Previous |  Up |  Next


Title: A note on products of Fréchet spaces (English)
Author: Novák, Josef
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 47
Issue: 2
Year: 1997
Pages: 337-340
Category: math
MSC: 54A20
MSC: 54B10
MSC: 54D55
MSC: 54E18
idZBL: Zbl 0926.54015
idMR: MR1452424
Date available: 2009-09-24T10:05:41Z
Last updated: 2020-07-03
Stable URL:
Reference: [1] T.K. Boehme, M. Rosenfeld: An example of two compact Fréchet Hausdorff spaces, whose product is not Fréchet..J. London Math. Soc. 8 (1974), 333–344. MR 0343242
Reference: [2] J. Novák: Double convergence and products of Fréchet spaces.Czechoslovak Math. J. (To appear). MR 1624303
Reference: [3] P. Simon: A compact Fréchet space whose square is not Fréchet.Comment. Math. Univ. Carolinae 21 (1980), 749–753. Zbl 0466.54022, MR 0597764


Files Size Format View
CzechMathJ_47-1997-2_10.pdf 512.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo